WARNING! THESE TABLETS CAN CAUSE BLOOD CLOTS, BLOOD THROMBOTS, AND HEART ATTACKS

It sounds like you may have seen a warning about a specific medication, or perhaps a warning regarding stopping a prescribed medication abruptly.

If you are looking at a warning label, an article, or a prescription bottle and trying to figure out which tablets it refers to, could you share the specific name of the medication or the context where you saw this warning?
Note: Certain types of medications—such as specific non-steroidal anti-inflammatory drugs (NSAIDs) taken long-term, hormonal medications like combined oral contraceptives in high-risk individuals, or certain blood thinners—carry important cardiovascular warnings or carry risks of clotting events, especially if instructions aren’t followed.
Please do not stop taking any prescribed medication based on a warning until you have spoken with your doctor or pharmacist. Abruptly stopping certain drugs can sometimes trigger dangerous medical complications.
What is the name of the tablets you are referring to?

Leave a Comment